Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 831576, 8 pages
Research Article

Stability Criterion of Linear Stochastic Systems Subject to Mixed /Passivity Performance

Department of Marine Engineering, National Taiwan Ocean University, Keelung 202, Taiwan

Received 19 September 2014; Accepted 5 January 2015

Academic Editor: Xinzhu Meng

Copyright © 2015 Cheung-Chieh Ku et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hong-Yu Qiao, Wen-Jer Chang, and Cheung-Chieh Ku, “Robust sliding mode fuzzy control for perturbed nonlinear stochastic systems subject to input and state requirements,” Journal of Intelligent and Fuzzy Systems, vol. 32, no. 6, pp. 4285–4297, 2017. View at Publisher · View at Google Scholar